MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Entrapment of Device (1212); Premature Activation (1484); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the coil protrudes from the catheter's tip upon removal.The target lesion was located in the moderately tortuous abdominal vessel.A 5mmx15cm interlock was selected for use to treat an aortic abdominal aneurysm.During the procedure, it was noted that the coil detached prematurely inside the microcatheter as the arm of the main coil and delivery wire got separated.The device was removed together with the microcatheter however, the coil protruded from the catheter's tip upon removal.The procedure was completed with another of the same device.There were no patient complications reported.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10043979
Report Number2134265-2020-06248
Device Sequence Number11364043
Product Code KRD
UDI-Device Identifier08714729764984
UDI-Public08714729764984
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2022
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0024535320
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2020
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1